# SDR MALA010123

- Difficulty date: January 16, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 5056T88P01
- Part serial: AEX10537
- Condition: Failed
- Location: Start Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO DTW WITH LT AIR VALVE LIGHT ON.  MAINTENANCE REPLACED LT START BLEED VALVE P/N 5056T88P01, S/NB ON AEX10537, S/N OFF AEX10630.  ALL CHECKS GOOD.
